# SDR AALA202405164595

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 36,747 hours, 15,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frm 68 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL EXISTING REPAIR LOCATED AT FR 68 AND STR 23L IN AFT GALLEY AREA. REPLACED FILLER OF EXISITING REPAIR LOCATED ON LOWER SILL PER SRM 53-41-14-300-001.
